If your a man this isn't unusual at all.. :) But even if your a woman I wouldn't worry unless it gets really watery or very loose
and you get dehydrated. Drnk plenty of water.. the extra bacteria your taking is probably just processing things faster..
How much aloe vera gel are you using? That can act as a laxative. When I drink the aloe vera juice, I only drink an ounce at bedtime mixed with a diluted juice of some kind (whatever I happen to have). I haven't had a problem doing it that way.
I've been told that every individual is different for how many is normal to them. I used to have one a day, but then my gastro. system got messed up (antibiotics) so I started taking probiotics and aloe vera. I would then go 3 or 4 times a day- really, whenever I could. I am still taking probiotics and aloe vera and my system is getting more back to normal. Before I started the probiotics/aloe vera I oringinally had diahrea then I couldn't go for days...until I started taking them. I wouldn't be too worried about it as long as you are following the guidelines on the probiotics and aloe vera...
thanks to all for the input i have been taking one ounce three times a day,and probiotics twice a day.my problem is that i worry to much for any little thing,when it comes to my health.thank you again.
Hey i have them sometimes up to 3 times a day, then i go to the doctors and still find out im constipated as can be. There is really no # for it. some people go three times a day some go three times a week, if u feel okay then u should be fine.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.